Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 19, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 15, 2009, 6:29 PM CDT for Callaway County, Lincoln County, Montgomery County, Missouri; Calhoun County, Greene County, Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 6:29 PM CDT (23:29 UTC)
- Expired
- May 15, 2009, 11:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, IL, Greene County, IL, Callaway County, MO, Lincoln County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 152329
FFWLSX
ILC013-061-MOC027-113-139-160530-
/O.NEW.KLSX.FF.W.0019.090515T2329Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS
CALLAWAY COUNTY IN CENTRAL MISSOURI
GREENE COUNTY IN SOUTHWEST ILLINOIS
LINCOLN COUNTY IN EAST CENTRAL MISSOURI
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 1230 AM CDT
* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL OF 2 TO 4 INCHES IS EXPECTED...PRODUCING
LIFE THREATENING FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
3923 9071 3938 9092 3939 9092 3939 9062
3953 9058 3952 9016 3926 9015 3918 9058
3896 9059 3889 9097 3900 9126 3885 9128
3872 9143 3871 9174 3856 9203 3860 9220
$$
BROWNING2 follow-up statements
000
WGUS73 KLSX 160112
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT FRI MAY 15 2009
ILC013-061-MOC027-113-139-160530-
/O.CON.KLSX.FF.W.0019.000000T0000Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-GREENE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
812 PM CDT FRI MAY 15 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...MONTGOMERY...
CALLAWAY...GREENE AND CALHOUN COUNTIES UNTIL 1230 AM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN CALLAWAY AND
MONTGOMERY COUNTIES...WITH ADDITIONAL THUNDERSTORMS WITH VERY HEAVY
RAIN MOVING IN FROM THE WEST. ADDITIONAL RAIN OF 1 TO 2 INCHES IS
POSSIBLE OVER CALLAWAY...MONTGOMERY...AND LINCOLN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
&&
LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
3923 9071 3938 9092 3939 9092 3939 9062
3953 9058 3952 9016 3926 9015 3918 9058
3896 9059 3889 9097 3900 9126 3885 9128
3872 9143 3871 9174 3856 9203 3860 9220
$$
BROWNING000
WGUS73 KLSX 160415
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT FRI MAY 15 2009
ILC013-061-MOC027-113-139-160429-
/O.CAN.KLSX.FF.W.0019.000000T0000Z-090516T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-GREENE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
1115 PM CDT FRI MAY 15 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN...
MONTGOMERY...CALLAWAY...GREENE AND CALHOUN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN CONTINUES...BUT FLASH FLOODING IS NOT
ANTICIPATED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED
AREA WILL REMAIN SWOLLEN AND THEREFORE THE FLASH FLOOD WARNING WILL
BE REPLACED WITH AN AREAL FLOOD WARNING UNTIL 8 AM.
LAT...LON 3907 9213 3906 9165 3915 9164 3922 9073
3923 9071 3938 9092 3939 9092 3939 9062
3953 9058 3952 9016 3926 9015 3918 9058
3896 9059 3889 9097 3900 9126 3885 9128
3872 9143 3871 9174 3856 9203 3860 9220
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:26 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 15, 3:26 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT FRI MAY 15 2009
.DISCUSSION...
/323 PM CDT FRI MAY 15 2009/
VERY ACTIVE NIGHT ON TAP WITH BOTH SEVERE WEATHER AND HEAVY
RAIN/FLOODING. THE WARM FRONT IS CURRENTLY DRAPPED NEAR A LINE FROM
KTAZ TO KMBY TO NEAR KSTJ INTO SE NEBRAKSA. DEW POINTS IN THE MID
60S TO NEAR 70 SOUTH OF THIS BOUNDARY AND SFC TEMPS IN THE 80S
HAVE CONTRIBUTED TO VERY UNSTABLE CONDITIONS WITH SBCAPES OF
3000+ J/KG. THIS BOUNDARY REINFORCED BY OUTFLOW FROM THE CURRENT
ELEVATED CONVECTION ACROSS IA...NE MO INTO NRN IL IS EXPECTED TO
BE THE MAIN FOCUS THROUGH AT LEAST MID EVENING AND THEN THE
ENCROACHING CDFNT WILL COME INTO PLAY. ELEVATED THUNDERSTORMS
ACROSS NORTHERN MO HAVE ALREADY BEEN PRODUCING HEAVY RAIN AND
EXPECT THIS TO CONTINUE INTO THE EVENING. MAIN ATTENTION HOWEVER
TURNS TO THE EVOLVING ELONGATED BOWING THUNDERSTORM COMPLEX IN NW
MO. THIS COMPLEX IS EXPECTED TO CONTINUE MOVING ESEWD ALONG THE
BOUNDARY/INSTABILITY GRADIENT...FEEDING ON THE VERY UNSTABLE AIR
AND FORCING ENHANCED VIA A BROAD 30-40 KT SWLY LLJ. DEEP LAYER
SHEAR OF 35+ KTS FROM ROUGHLY I-70 NWD CONTINUES TO FAVOR
ORGANIZED LINEAR/BOW ECHO STRUCTURES ALONG WITH HP THEMES. THE
ENVIRONMENT ALONG AND NORTH OF THIS BOUNDARY IS ALSO CHARACTERIZED
BY STRONG LOW LEVEL SHEAR/0-1 KM SRH AOA 300 M2/S2 SUPPORTIVE OF
ISOLATED TORNADOES IN ADDITION TO DAMAGING WINDS/HAIL...SPCLY IN CLOSE
PROXIMITY TO THE BOUNDARY AND MORE UNSTABLE AIR. LASTLY THE EAST-
WEST ORIENTATION OF THE CURRENT COMPLEX...CURRENT UPWIND
GROWTH IN ERN KS...AND FAVORABLE CONDITIONS FOR CONTINUED UPWIND
PROPAGATION ON THE WRN FLANK IS SUPPORTIVE OF ECHO TRAINING AND
ATTENDANT HVY RAIN WITH THE HIGH RAFL RATES. I EXPECT A LARGE
ELONGATED WEST-EAST BOWY COMPLEX TO EVOLVE THROUGH THE
EVENING...GRADUALLY SINKING SEWD AHEAD OF THE ENCROACHING COLD
FRONT. WITH THE ABOVE IN MIND I WILL BE EXPANDING THE FLASH FLOOD
WATCH SOUTH THROUGH THE I-70 CORIDOOR.
THE COLD FRONT WILL BE LOCATED ACROSS SE MO AND SRN IL AT 12Z SAT
WITH ANY REMAINING PCPN THREAT CONFINED TO THE AREA AHEAD OF IT
DURING THE MORNING HOURS. OTHERWISE GUSTY NORTHERLY WIND WILL USHER
COOLER AND DRIER AIR INTO THE REGION AS A RATHER POTENT SFC HIGH
SETTLES INTO THE MIDDLE MS VLY. THIS 1030+ MB SFC HIGH WILL
DOMINATE THROUGH EARLY MONDAY RESULTING IN DRY AND SOMEWHAT COOL
WEATHER FOR LATE MAY WITH TEMPS ON THE ORDER OF 10-15 DEGS BELOW
NORMAL.
A MODERATION WILL BEGIN ON MONDAY AS THE ELONGATED HIGH CONTINUES TO
SETTLE SOUTHEAST AND LOW LEVEL WINDS BECOME SLY ON THE BACK SIDE.
THE LARGE ELONGATED HIGH WILL ALSO IMPEDE THE RETURN OF QUALITY LOW
LEVEL MOISTURE WELL INTO NEXT WEEK.
GLASS
&&
.AVIATION...
/743 AM CDT FRI MAY 15 2009/
FOR THE 12Z TAFS...CONVECTIVE COMPLEX OVER THE NORTHERN QUARTER OF
MISSOURI AND SOUTHERN IOWA CONTINUES TO ORGANIZE WITH TIME. NEW
CONVECTION OVER NORTHEAST KANSAS IS FORMING AT THE NOSE OF THE 8H
LOW-LEVEL JET (REGION OF HIGHER THETA E AIR. WARM FRONTAL
BOUNDARY JUMPED EARLIER THIS MORNING AND NOW IS LOCATED FROM
NORTHEAST KANSAS TO JUST SOUTH OF PITTSFIELD ILLINOIS THEN
SOUTHEAST INTO SOUTHERN ILLINOIS. CONVECTION CONTINUES TO MOVE IN
A EAST TO SLIGHTLY NORTHEAST DIRECTION. EXPECT FURTHER CONVECTION
TO PERSIST OVER THIS AREA THROUGH MID TO LATE MORNING THEN WEAKEN
WITH TIME. MODELS ARE IN GENERAL AGREEMENT WTIH COLD FRONTAL
PASSAGE MOVING THROUGH THE STL AREA AROUND 0500 - 0600 UTC. MUCH
OF THE ORGANIZED LINE TO BOWING LINE SEGMENT CONVECTION WILL PASS
THROUGH STL AREA BETWEEN 01-03 UTC. WE HAVE PLACE SURFACE GUSTS AS
HIGH AS 45 KTS WITH THE THUNDERSTORM OUTFLOWS. A PERIOD OF RAIN IS
EXPECTED TO FOLLOW ALONG AND BEHIND THE ORGANIZED LINE FOR A
PERIOD OF ONE TO THREE HOURS. LOW CLOUDS WITH HEIGHTS AROUND 20 -
25 KFT EXPECTED TO PERSIST BEHIND FRONTAL BOUNDARY..THEN
SCATTERED CLOUDS WILL FOLLOW.
PRZYBYLINSKI
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOONE-CALLAWAY-
COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN.
FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR AUDRAIN-KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
WASHINGTON IL.
FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ADAMS IL-
BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 15, 3:48 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT FRI MAY 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 348 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL ACCOMPANYING THE THUNDERSTORMS WILL RESULT IN A FLOODING THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY MORNING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, May 15, 5:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST PERRY 39.78N 90.75W
05/15/2009 E50 MPH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
0544 PM HAIL PERRY 39.78N 90.75W
05/15/2009 E0.25 INCH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
&&
EVENT NUMBER LSX0902018
EVENT NUMBER LSX0902019
GKSLocal storm report, May 15, 5:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL COLUMBIA 38.95N 92.33W
05/15/2009 E0.70 INCH BOONE MO EMERGENCY MNGR
DIME SIZE HAIL NEAR I70 AND HIGHWAY 63
&&
EVENT NUMBER LSX0902020
GKSLocal storm report, May 15, 6:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/15/2009 BOONE MO EMERGENCY MNGR
1 FEET OF WATER ON PARIS ROAD A LITTLE SOUTH OF HIGHWAY
63...POSSIBLY AS MUCH AS 3 FEET OF WATER ON VANDIVER
EAST OF PARIS I
&&
EVENT NUMBER LSX0902021
GKSLocal storm report, May 15, 6:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL EOLIA 39.24N 91.01W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902022
GKSLocal storm report, May 15, 6:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BOWLING GREEN 39.34N 91.20W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902023
GKSLocal storm report, May 15, 6:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 5 S EOLIA 39.17N 91.01W
05/15/2009 E50 MPH LINCOLN MO AMATEUR RADIO
0618 PM HAIL 5 S EOLIA 39.17N 91.01W
05/15/2009 E0.50 INCH LINCOLN MO AMATEUR RADIO
&&
EVENT NUMBER LSX0902024
EVENT NUMBER LSX0902025
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:00 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 9:08 AM CDT | River Flood Warning | LSX | Marion | 48 hr |
| May 15, 10:49 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| May 15, 11:00 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| May 15, 11:25 AM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| May 15, 11:38 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 25 min |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 6 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Saint Charles | 10 days |
| May 15, 2:19 PM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| May 15, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
| May 15, 2:49 PM CDT | Tornado Warning | LSX | Marion, Ralls | 26 min |
| May 15, 2:59 PM CDT | Flash Flood Warning | LSX | Marion | 5 hr |
| May 15, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 45 min |
| May 15, 4:48 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| May 15, 5:03 PM CDT | Tornado Warning | LSX | Audrain, Monroe, Pike, Ralls | 42 min |
| May 15, 5:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Monroe, Pike, Ralls | 6 hr |
| May 15, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Marion, Monroe, Montgomery and 2 more | 63 min |
| May 15, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 47 min |
| May 15, 5:44 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 31 min |
| May 15, 6:06 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 39 min |
| May 15, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| May 15, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 19 min |
| May 15, 6:59 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 46 min |
| May 15, 3:13 PM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 47 min |
| May 15, 3:55 PM CDT | River Flood Warning | LSX | Brown | 8 days |
| May 15, 4:03 PM CDT | Areal Flood Advisory | LSX | Brown | 4 hr |
| May 15, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 35 min |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.